# SDR AALA202512167386

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 68,837 hours, 29,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 19C EMERGENCY AISLE LIGHT HANGING BY ITS WIRES. INSPECTED AND FOUND EMERGENCY AISLE LIGHT AT 27C HANGING, RESECURED EMERGENCY AISLE LIGHT AT SEAT 27C. PER CMM 25-23-67.
